MAUDE Adverse Event Report: TORNIER INC LATITUDE ELBOW RADIAL STEM DIA 65MM; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

TORNIER INC LATITUDE ELBOW RADIAL STEM DIA 65MM; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number DKY061
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the elbow joint replacement.The report details analysis provided for revision procedures performed until (b)(6) 2025.During the review of the report, it was identified that on (b)(6) 2025 a patient required revision surgery due to aseptic loosening - radial head & lysis - radial head, which was not previously reported to the manufacturer.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.

Brand Name
LATITUDE ELBOW RADIAL STEM DIA 65MM
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23665399
Report Number0001649390-2025-00880
Device Sequence Number13363615
Product Code JDB
UDI-Device Identifier00846832010882
UDI-Public00846832010882
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDKY061
Device Lot Number3918AS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown